Open Access
Translator Disclaimer
2014 T-Stability of the Heun Method and Balanced Method for Solving Stochastic Differential Delay Equations
Xiaolin Zhu, Hu Peng
J. Appl. Math. 2014(SI06): 1-10 (2014). DOI: 10.1155/2014/545830

Abstract

This paper studies the T-stability of the Heun method and balanced method for solving stochastic differential delay equations (SDDEs). Two T-stable conditions of the Heun method are obtained for two kinds of linear SDDEs. Moreover, two conditions under which the balanced method is T-stable are obtained for two kinds of linear SDDEs. Some numerical examples verify the theoretical results proposed.

Citation

Download Citation

Xiaolin Zhu. Hu Peng. "T-Stability of the Heun Method and Balanced Method for Solving Stochastic Differential Delay Equations." J. Appl. Math. 2014 (SI06) 1 - 10, 2014. https://doi.org/10.1155/2014/545830

Information

Published: 2014
First available in Project Euclid: 1 October 2014

zbMATH: 1313.60111
MathSciNet: MR3224371
Digital Object Identifier: 10.1155/2014/545830

Rights: Copyright © 2014 Hindawi

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.2014 • No. SI06 • 2014
Back to Top